# SDR CA101122018

- Difficulty date: November 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC RESERVOIR FOUND LEAKING DURING DI.  HYDRAULIC RESEVOIR REPLACED.
